GERD, get extreme dizziness, stomach pain during night. Taking Lexapro. Should I try another medicine?
Hello. I have been taking Lexepro for almost a month now, but for the last few days I have been feeling extremely dizzy and my stomach hurts about a few hours after being awake and mostly at night. I have GERD . Is there any possible way that the Lexepro is making the GERD worse, because I am wondering if I should try another anti depressant . I already had the flu once about two months ago, and I just now got over a sinus infection and an ear infection . I took Suprax.
Since you are a known case of GERD and taking Lexapro for about one month for depression. You have developed dizziness and pain in abdomen after getting up or in night for the past few days only Lexapro is probably not causing these symptoms. Hence I would advise you the following; Hold Lexapro for a few days and see if this improves the condition. You also needs to take your precious treatment with a a PPI like Omeprazole. Domperidone helps a lot. Soft bland diet. See the result, a proper antidepressant is an additional good treatment even for GERD. Flu 2 months ago may not be related to the present condition as it would have caused the problems then only.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. T Chandrakant, General Surgeon
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Yes, I recently got a lap band (on Friday), and this morning when I went to get up I was extremely dizzy and fell back on the bed. I tried again, and again I fell on the bed. I had to have my husband walk me to the bathroom. I went in to work today and again, went to lay in the car and when I pushed the seat back, I was dizzy again. I have been drinking plenty of water. Also, last night I had a lot of stomach pain that I could feel through my sleep , and I feel extremely gassy. Is this normal. Oh, and I am no urinating enough.
I have been extremely dizzy all day - if I move my head quickly I have some blurred vision. My blood pressure this morning was 100/60. I take meds for high blood pressure. My doctor is off today should I try to get in touch with her or go to hospital.
I was at the gym on Tuesday taking a cardio type class. When I tryed to change from lying on my back doing situps, to sitting or standing up, I got extremely dizzy, and it felt like my equilibrium was off. I had to lay there for a couple of minutes before I could get up. I thought this was an isolated incident, but it happened again today. I still feel a little off
went to ear specialist, and whilst examing my ear on camera there was a lot of white stuff inside my right ear compared to my left ear.... also having hearing issues with the infected ear... the doc said it indicated that i had lots of previous ear infections... what is this white stuff called? and also can there be other side effects
Our 17 year old daughter was diagnosed with Digeorge syndrom at 3 months of age. She has had major cardiac issues with 3 truncus artiriosis repairs, frequent ear infections as a small child causing hearing loss (2 sets of ear tubes , gone now) and required speech therepy due to her inablility to completely close her soft pallet. Her last surgery was in 2009. About a year ago she began having severe anxiety attacks . These attacks came on one random day shortly after being treated for an ear infection with antibiotics that caused severe stomach problems. So we started taking probiatics. These new symptoms include naussa, heartburn , cramping, chest pain and difficulty swollowing. All these symptoms occur multiple time per day, each day and last a varying length of time and are never the same in intensity or combination of symptoms. We have tried to asstablish a pattern but failed. We saw a gastroenterologist that did a scope procedure and only found a small irritation due to her heartburn. I have followed through with her current providers up to this point with the exception of seeing a therapist because my husband (her father) and I are old school and having trouble believing this is all caused by anxiety. We want to have an MRI or something to rule out anything else and all her providers keep pushing therapy for anxiety. We are at our wits end and don t know what to do, move forward with the currnet plan or start fresh somewhere else. Virtually all of her procedures were handled at C.S. Mott s Children s Hospital at the University of Michigan and up until this point we have been extremely happy with all her care and providers. Any advice or imformation would be greatly appriciated. We have no insurance although she is covered by Medicaid/ Children s Special Health Care, so to top everything off we are omewhat limited on what control we have over her care. Is there a connection between Digeorge syndrom and gastrointestinal issues? Help! She has suffered enough already. -Nancy Bouchard
hello. my 6 month old baby has got an ear infection. her left ear smells very fishy. The doctor has given her Gentisone ear drops, but I m not sure about this doctor, as he also prescribed her Otosporin ear drops, which apparently isn t suitable for children below 3years old.
I have this fluid in my ear, I know this is weird, but it smells like feet. My ear of course itches, REALLY bad. The fluid usually causes me to loose hearing, or have clogged hearing. This had been going on for a month. WHAT is going on?? (I have a history of ear problems, but never like this)
I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there any thing that can be done to make it better for me to sleep.
Sir, this is to inform that I have been operated my both ears and had been inserted grommet in the month of march 2017 following cold and cough and air travel. After that I reviewed in the month of May and the improvement was satisfactory....